# SDR DALA2021081104598

- Difficulty date: August 2, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,869 hours, 9,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3301 SLIDE 4R INTERMITTENT WITH DOOR ARMED. CORRECTIVE ACTION: TROUBLE SHOOT PER A330 TSM 52-71. TEST OKAY. (1896429)
